Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/100/856
Title: Eigenfunction solution of a class of tem transmission-line
Authors: SESHADRI, TK
RAJAIAH, K
Issue Date: 1984
Publisher: IEE-INST ELEC ENG
Citation: IEE PROCEEDINGS-H MICROWAVES ANTENNAS AND PROPAGATION,131(4)279-280
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/13382
http://hdl.handle.net/100/856
ISSN: 0950-107X
Appears in Collections:Note

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.